# SDR 96ZZZX5165

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: ES570084
- Condition: Failed
- Location: Air Cond Sys
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SEEING SMOKE APPEAR FROM THE AIR CONDITIONER VENTS AND BY GROUND PERSONNEL SEEING SMOKE APPEAR FROM TAILBOOM AND AIR CONDITIONER DUCT AREAS.  INSPECTION OF THE AIR CONDITIONER SYSTEM REVEALED THE HIGH PRESSURE SWITCH FAILED CAUSING THE RECEIVER/DRYER RELIEF PLUG TO BLOW.  FREON FROM THE RECEIVER/DRYER WAS DRAWN INTO THE CONDENSER BLOWER MOTOR CAUSING FREON TO ENTER AIRCRAFT THROUGH THE VENTS.  FREON VAPOR WAS MISTAKEN AS SMOKE.  REPLACED HIGH PRESSURE SWITCH ALONG WITH RECEIVER DRYER IAW KEITH PRODUCTS MM.
